# SDR COMA2010051050114

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 33,688 hours, 29,184 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100454
- Condition: Gouged
- Location: Rt Wing
- Part time: 33,688 hours, 29,184 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION FOUND RIGHT WING LOWER PLANK ATTACHMENT HOLE AT WS 45.00 AND WS 65.75 HAS GOUGED.  REPAIRED BY REAMING HOLE IAW EA 10-5721-02949.
